Approximation by continuous vector valued functions
Lau, Ka
Studia Mathematica, Tome 67 (1980), p. 291-298 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:218322
@article{bwmeta1.element.bwnjournal-article-smv68i1p20bwm,
     author = {Ka Lau},
     title = {Approximation by continuous vector valued functions},
     journal = {Studia Mathematica},
     volume = {67},
     year = {1980},
     pages = {291-298},
     zbl = {0455.41015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p20bwm}
}
Lau, Ka. Approximation by continuous vector valued functions. Studia Mathematica, Tome 67 (1980) pp. 291-298. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p20bwm/